Holomorphic Fiber Bundles whose Fibers are Bounded Stein Domains with Zero First Betti Number.
Mathematische Annalen, Tome 219 (1976), pp. 171-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1976__219_182767,
author = {Yum-Tong Siu},
title = {Holomorphic {Fiber} {Bundles} whose {Fibers} are {Bounded} {Stein} {Domains} with {Zero} {First} {Betti} {Number.}},
journal = {Mathematische Annalen},
pages = {171--192},
year = {1976},
volume = {219},
zbl = {0318.32010},
url = {http://geodesic.mathdoc.fr/item/MAN_1976__219_182767/}
}
Yum-Tong Siu. Holomorphic Fiber Bundles whose Fibers are Bounded Stein Domains with Zero First Betti Number.. Mathematische Annalen, Tome 219 (1976), pp. 171-192. http://geodesic.mathdoc.fr/item/MAN_1976__219_182767/